# SDR 2019F00027

- Difficulty date: May 21, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Make and model: Doug DC-10-30F
- Aircraft serial: 48209
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 5WD230100101
- Part serial: PL0135
- Condition: Defective
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DECLARED AN IFE FOR SMOKE IN THE COCKPIT.  UPON LANDING CREW DEPLOYED THE LEFT FORWARD DOOR (DOOR 1L) SLIDE/RAFT BUT IT FAILED TO FULLY INFLATE.  FLIGHT CREW WENT TO DEPLOY THE SLIDE/RAFT LOCATED IN THE NUMBER 1 RIGHT DOOR (DOOR 1R) THE SLIDE/RAFT FELL INSIDE THE AIRCRAFT, THE FLIGHT CREW PUSHED THE SLIDE/RAFT OUT THE DOOR BUT IT DID NOT FULLY DEPLOY.  FLIGHT CREW USED ALTERNATE MEANS TO EXIT THE AIRCRAFT AS THEY HAD ATTEMPTED TO UTILIZE BOTH INSTALLED SLIDE/RAFTS AND NEITHER FULLY DEPLOYED.  DOOR 1R SLIDE RAFT ASSEMBLY PART NUMBER AWD8765-502, SPECIFIC PART NUMBER 5WD230100-101 & SERIAL NUMBER AA573.
